Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gaipova, Alla Nazarovna

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 7

Number of views:
This page:61
Abstract pages:953
Full texts:508

http://www.mathnet.ru/eng/person63573
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/277891

Publications in Math-Net.Ru
1974
1. A. N. Gaipova, “Computation of certain characteristics of stationary random processes”, Zh. Vychisl. Mat. Mat. Fiz., 14:4 (1974),  1034–1040  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:4 (1974), 209–215
1973
2. A. A. Abramov, A. N. Gaipova, “Certain equations that contain monotone discontinuous operators”, Dokl. Akad. Nauk SSSR, 212:3 (1973),  529–531  mathnet  mathscinet  zmath
1972
3. A. A. Abramov, A. N. Gaipova, “The existence of solutions of certain equations that contain monotone discontinuous transformations”, Zh. Vychisl. Mat. Mat. Fiz., 12:2 (1972),  525–528  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:2 (1972), 320–324
4. A. A. Abramov, A. N. Gaipova, “The solution of some equations containing discontinuous monotonic operators”, Zh. Vychisl. Mat. Mat. Fiz., 12:1 (1972),  204–207  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:1 (1972), 259–264
1971
5. A. A. Abramov, A. N. Gaipova, “On the numerical solution of some sets of differential equations for problems of Stefan's type”, Zh. Vychisl. Mat. Mat. Fiz., 11:1 (1971),  121–128  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 11:1 (1971), 162–170
1968
6. A. N. Gaipova, “A homogeneous implicit difference scheme for solving an equation of evolution with phase changes”, Zh. Vychisl. Mat. Mat. Fiz., 8:3 (1968),  534–543  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:3 (1968), 40–53
1966
7. V. F. Baklanovskaya, A. N. Gaipova, “A two-dimensional problem of nonlinear filtration”, Zh. Vychisl. Mat. Mat. Fiz., 6:supplement to № 4 (1966),  237–241  mathnet  zmath

1974
8. A. A. Abramov, A. N. Gaipova, “On the article: “The existence of solutions of certain equations that contain monotone discontinuous transformations””, Zh. Vychisl. Mat. Mat. Fiz., 14:2 (1974),  523–524  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:2 (1974), 254–255
1973
9. A. A. Abramov, A. N. Gaipova, “On the article: “The existence of solutions of certain equations that contain monotone discontinuous transformations””, Zh. Vychisl. Mat. Mat. Fiz., 13:2 (1973),  528  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022